# SDR DL72S001641

- Difficulty date: August 24, 2000
- Submitted: August 25, 2000
- Operation: Air carrier
- Aircraft: N533DA
- Make and model: Boeing 727232
- Aircraft serial: 22046
- Aircraft time: 59,059 hours, 43,950 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

INBOUND ITEM RT WINDSHIELD DAMAGED.  CREW REPORTED ENCOUNTERING HAIL.  RADOME DAMAGED AS WELL.  REPLACED AFFECTED PARTS.
